MathSciNet Relay Station
MathSciNet bibliographic data
MR828859 11B68 (01A60 05A15 11-03)
Wagstaff, Samuel S., Jr. Ramanujan's paper on Bernoulli numbers. J. Indian Math. Soc. (N.S.) 45 (1981), no. 1-4, 49–65 (1984).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement